Volume 7, 2002
|Page(s)||495 - 519|
|Published online||15 September 2002|
Integral representation and Γ-convergence of variational integrals with p(x)-growth
Dipartimento di Matematica,
Università di Parma, via M. D'Azeglio 85/A, 43100 Parma, Italy; email@example.com.
We study the integral representation properties of limits of sequences of integral functionals like under nonstandard growth conditions of (p,q)-type: namely, we assume that Under weak assumptions on the continuous function p(x), we prove Γ-convergence to integral functionals of the same type. We also analyse the case of integrands f(x,u,Du) depending explicitly on u; finally we weaken the assumption allowing p(x) to be discontinuous on nice sets.
Mathematics Subject Classification: 49J45 / 49M20 / 46E35
Key words: Integral representation / Γ-convergence / nonstandard growth conditions.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.